MathSciNet Relay Station
MathSciNet bibliographic data
MR2658980 60J45 (60G51 60J25)
Kim, Panki; Song, Renming; Vondraček, Zoran On the potential theory of one-dimensional subordinate Brownian motions with continuous components. Potential Anal. 33 (2010), no. 2, 153–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement